# SDR DHL2004804516

- Difficulty date: July 9, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 80,489 hours, 29,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 3645611U
- Condition: Cracked
- Location: Boost Pump
- Part time: 80,489 hours, 29,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ALT TANK AFT BOOSTER PUMP BRACKET CRACKED.  REMOVED AND REPLACED CRACKED BRACKET ON NR 1 ALT TANK AFT BOOSTER PUMP IAW SRM 51-3-0 PG 1.
